Quadratic matrix equations occur in a variety of applications. In this paper we introduce new permutationally invariant functions of two solvents of the n £ n quadratic matrix equation X2 ¡ L1X ¡ L0 = 0, playing the role of the two elementary symmetric functions of the two roots of a quadratic scalar equation. Our results rely on the connection existing between the QME and the theory of linear second order di®erence equations with noncommutative coe±cients. An application of our results to a simple physical problem is brie°y discussed.
|Data di pubblicazione:||2008|
|Titolo:||Elementary symmetric functions of two solvents of a quadratic matrix equations|
|Citazione:||Jivulescu, M., Napoli, A., & Messina, A. (2008). Elementary symmetric functions of two solvents of a quadratic matrix equations. REPORTS ON MATHEMATICAL PHYSICS, 62(3), 369-387.|
|Digital Object Identifier (DOI):||10.1016/S0034-4877(08)80031-6|
|Appare nelle tipologie:||1.01 Articolo in rivista|